# SDR AWXA200600496

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON BEAM AT Y-1292 AND FROM FS 67 TO FS 68.  RE-WORK OF AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 PAGE 101/106.  DAMAGED AREA WAS REMOVED IAW AIRBUS 320 SRM 51-42-00.  REPAIR PARTS WERE INSTALLED FROM FR 66 TO FR 68 AT BL Y-1292 IAW AIRBUS 320 SRM 51-72-11.
